# SDR YYFA20140519001

- Difficulty date: May 19, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug MD 83
- Aircraft serial: 53199
- Aircraft time: 42,767 hours, 22,066 cycles
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION FOUND ENG BLADE DAMAGE ON LT ENG INTAKE C1 BLADES.
